# SDR IPXA09M56459

- Difficulty date: June 11, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misrepaired
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REPAIR SURVEY SEQUENCE 273-F2-03 EXTERNAL REPAIR DOUBLER ON CLG AFT BULKHEAD STA 1521 BETWEEN BL 0 AND LBL 8 NOT CORRELATED TO SRM.  REMOVED ORIGINAL DOUBLER AND FABBED AND INSTALLED REPAIR DOUBLER IAW SA A EA 011-5330-01-A1853, AND IPXA EO MD11-5330-34031-A, REF RCD 3449 07.
